# SDR EIAA980135

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Bs 570
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C5/D' CHECK INSPECTION, FORWARD CARGO COMPARTMENT TIE-DOWN TRACK FOUND CRACKED AT BS 570 RBL 25.  REPAIRED TRACK IAW SRM 53-10-05 FIG 5.  (X)
